ID 31838
本文ファイル
別タイトル
ポアンカレ・ゲージ理論におけるフリードマン宇宙の安定性
著者
荻野 真介
NDC
地球科学・地学・地質学
抄録(英)
In General Relativistic cosmology, it is well known that quantum effects due to vacuum polarization make the Friedmann universe unstable.

Here, in the Poincaré Gauge Theory, solutions of the Friedmanr universes stable against these quantum effects are obtained under linear approximation for the cases k=0, ±1 of the radiation dominant universe (RDU), the matter dominant universe (MDU) and the de Sitter universe(dSU). These solutions are small oscillations around the standard Big Bang solution of General Relativity and exist for each era of RDU, MDU and dSU, respectively, if we choose the parameters of the Poincaré Gauge Theory, the total entropy of the universe and others properly.
目次
Contents
§1.Introduction / p1
§2.A survey of the standard Big Bang solution of GR / p4
§3.The instability of the Friedmann universe in GR / p7
§4.The classical PGT equation for the Friedmann universe / p10
§5.The classical stable PGT solution for RDU / p12
§6.The PGT solution of RDU stable against quantum effects / p20
§7.The case of the matter dominant universe / p25
§8.The case of the de Sitter universe / p30
§9.Summary and discussions / p36
Tables / p39
Figures / p41
References / p45
SelfDOI
言語
英語
NII資源タイプ
学位論文
広大資料タイプ
学位論文
DCMIタイプ
text
フォーマット
application/pdf
権利情報
Copyright(c) by Author
関連情報(references)
(1) Stability of the Friedmann Universe in the Poincaré Gauge Theory. (ポアンカレ・ゲージ理論におけるフリードマン宇宙の安定性) (論文誌) Progress of Theoretical Physics Volume 82, Number 4, pp. 723~736 平成元年10月出版
(2) Stability of the Friedmann Universe in the Poincaré Gauge Theory II. (ポアンカレ・ゲージ理論におけるフリードマン宇宙の安定性II) (論文誌) Progress of Theoretical Physics Volume 89, Number 2, pp. 371~338 平成5年2月出版
関連情報URL(references)
http://dx.doi.org/10.1143/PTP.82.723
http://dx.doi.org/10.1143/PTP.89.371
学位記番号
乙第2445号
授与大学
広島大学(Hiroshima University)
学位名
博士(理学)
学位名の英名
Physical Science
学位の種類の英名
doctoral
学位授与年月日
1993-07-26
部局名
理学研究科